The Ramanujan Journal

, Volume 24, Issue 1, pp 1–31 | Cite as

Hypergeometric τ-functions of the q-Painlevé system of type \(E_{8}^{(1)}\)

Article

Abstract

We present the τ-functions for the hypergeometric solutions to the q-Painlevé system of type \(E_{8}^{(1)}\) in a determinant formula whose entries are given by Rahman’s q-hypergeometric integrals. By using the symmetry of the q-hypergeometric integral, we can construct 56 solutions and describe the action of \(W(E_{7}^{(1)})\) on the solutions.

Keywords

q-Painlevé system Rahmann’s q-hypergeometric integral Weyl group τ-function 

Mathematics Subject Classification (2000)

33D15 33D05 33D60 33E17 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gasper, G., Rahman, M.: Basic Hypergeometric Series, 2nd edn. Encyclopedia of Mathematics and Its Applications, vol. 96. Cambridge University Press, Cambridge (2004) MATHCrossRefGoogle Scholar
  2. 2.
    Gupta, D.P., Masson, D.R.: Contiguous relations, continued fractions and orthogonality. Trans. Am. Math. Soc. 350, 769–808 (1998) MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Hamamoto, T., Kajiwara, K., Witte, N.S.: Hypergeometric solutions to the q-Painlevé equation of type (A 1+A1)(1). Int. Math. Res. Not. (2006), Art. ID 84619, 26 pp. Google Scholar
  4. 4.
    Kajiwara, K., Kimura, K.: On a q-difference Painlevé III equation, I. Derivation, symmetry and Riccati type solutions. J. Nonlinear Math. Phys. 10, 86–102 (2003) MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Kajiwara, K., Masuda, T., Noumi, M., Ohta, Y., Yamada, Y.: 10 E 9 solutions to the elliptic Painlevé equation. J. Phys. A 36, L263–272 (2003) MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Kajiwara, K., Masuda, T., Noumi, M., Ohta, Y., Yamada, Y.: Hypergeometric solutions to the q-Painlevé equations. Int. Math. Res. Not. 47, 2497–2521 (2004) CrossRefMathSciNetGoogle Scholar
  7. 7.
    Kajiwara, K., Masuda, T., Noumi, M., Ohta, Y., Yamada, Y.: Construction of hypergeometric solutions to the q-Painlevé equations. Int. Math. Res. Not. 24, 1439–1463 (2005) CrossRefMathSciNetGoogle Scholar
  8. 8.
    Kajiwara, K., Masuda, T., Noumi, M., Ohta, Y., Yamada, Y.: Point configurations, Cremona transformations and the elliptic difference Painlevé equation. Sémin. Congr. 14, 175–204 (2006) MathSciNetGoogle Scholar
  9. 9.
    Kajiwara, K., Noumi, M., Yamada, Y.: A study on the fourth q-Painlevé equation. J. Phys. A 34, 8563–8581 (2001) MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Kurokawa, N., Koyama, S.: Multiple sine functions. Forum Math. 15, 839–876 (2003) MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Lievens, S., Van der Jeugt, J.: Symmetry groups of Bailey’s transformations for 10 φ 9-series. J. Comput. Appl. Math. 206, 498–519 (2007) MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Murata, M., Sakai, H., Yoneda, J.: Riccati solutions of discrete Painlevé equations with Weyl group symmetry of type \(E^{(1)}_{8}\). J. Math. Phys. 44, 1396–1414 (2003) MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Ohta, Y., Ramani, A., Grammaticos, B.: An affine Weyl group approach to the eight-parameter discrete Painlevé equation. J. Phys. A 34, 10523–10532 (2001) MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Sakai, H.: Casorati determinant solutions for the q-difference sixth Painlevé equation. Nonlinearity 11, 823–833 (1998) MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Sakai, H.: Rational surfaces associated with affine root systems and geometry of the Painlevé equations. Commun. Math. Phys. 220, 165–229 (2001) MATHCrossRefGoogle Scholar
  16. 16.
    Shintani, T.: On a Kronecker limit formula for real quadratic fields. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 24, 167–199 (1977) MATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.Department of Physics and MathematicsAoyama Gakuin UniversityFuchinobeJapan

Personalised recommendations